Space-time resonances and the null condition for wave equations

Fabio Pusateri

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this note we describe a recent result obtained by the author and Shatah [26] concerning global existence and scattering for small solutions of nonlinear wave equations. Based on the analysis of space-time resonances, we formulate a very natural non-resonance condition for quadratic nonlinearities that guarantees the existence of global solutions with linear asymptotic behavior. This non-resonance condition turns out to be a generalization of the null condition given by Klainerman in his seminal work [21].

Original languageEnglish (US)
Pages (from-to)513-529
Number of pages17
JournalBollettino dell'Unione Matematica Italiana
Issue number3
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Space-time resonances and the null condition for wave equations'. Together they form a unique fingerprint.

Cite this